# SDR CA990804040

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna P206
- Engine: Cont IO520F
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: C2925010102
- Condition: Shorted
- Location: Ignition System
- Part time: 5,006 hours
- Stage of operation: CR
- Nature of condition: W, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AD 93-05-06 WAS NOT COMPLIED WITH PRIOR TO IMPORTATION, THE IGNITION SWITCH SHORTED AT ALTITUDE CAUSING ENGINE TO FAIL.  RESTART WAS SUCCESSFUL.  SWITCH REPLACED.
